Group Analysis and New Explicit Solutions of Simplified Modified Kawahara Equation with Variable Coefficients
Gang-Wei Wang and
Tian-Zhou Xu
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
The simplified modified Kawahara equation with variable coefficients is studied by using Lie symmetry method. Then we obtain the corresponding Lie algebra, optimal system, and the similarity reductions. At last, we also give some new explicit solutions for some special forms of the equations.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/139160.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/139160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:139160
DOI: 10.1155/2013/139160
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().